Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The maximal ideal space of algebras of bounded analytic functions on infinitely connected domains

Author: Michael Frederick Behrens
Journal: Trans. Amer. Math. Soc. 161 (1971), 359-379
MSC: Primary 30A98; Secondary 46J15
MathSciNet review: 0435420
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A98, 46J15

Retrieve articles in all journals with MSC: 30A98, 46J15

Additional Information

PII: S 0002-9947(1971)0435420-9
Keywords: Algebras of bounded analytic functions, corona theorem, Gleason parts, infinitely connected domains
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia